Magnus intersections in one-relator products

James Howie

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)597-623
Number of pages27
JournalMichigan Mathematical Journal
Volume53
Issue number3
DOIs
Publication statusPublished - 2005

Cite this

Howie, James. / Magnus intersections in one-relator products. In: Michigan Mathematical Journal. 2005 ; Vol. 53, No. 3. pp. 597-623.
@article{3f5eddbb05204f169a9366d776cd28f9,
title = "Magnus intersections in one-relator products",
author = "James Howie",
year = "2005",
doi = "10.1307/mmj/1133894169",
language = "English",
volume = "53",
pages = "597--623",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "3",

}

Magnus intersections in one-relator products. / Howie, James.

In: Michigan Mathematical Journal, Vol. 53, No. 3, 2005, p. 597-623.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Magnus intersections in one-relator products

AU - Howie, James

PY - 2005

Y1 - 2005

UR - http://www.scopus.com/inward/record.url?scp=32244446607&partnerID=8YFLogxK

U2 - 10.1307/mmj/1133894169

DO - 10.1307/mmj/1133894169

M3 - Article

VL - 53

SP - 597

EP - 623

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 3

ER -